関西大学学術リポジトリ >
1100 学部・機構・専門職大学院 >
経済学部 >
關西大學經済論集 >
關西大學經済論集-第38巻 第5号 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10112/14299

Title: 財政赤字経済の中期的安定の理論 : 変動利付公債による補填
Other Titles: A Theory of Dynamic Stability of Budget-deficit Economy Financed by the Issue of Variable-interest Bonds
Authors: 村田, 安雄
堀江, 義
Author's alias: MURATA, Yasuo
HORIE, Tadashi
Keywords: 関西大学
Kansai University
関西大学経済論集
Issue Date: 31-Jan-1989
Publisher: 關西大学經済學會
Shimei: 關西大學經済論集
Volume: 38
Issue: 5
Start page: 519
End page: 534
type: Departmental Bulletin Paper
URI: http://hdl.handle.net/10112/14299
ISSN: 04497554
NCID: AN00046869
Text Version: publisher
Appears in Collections:關西大學經済論集-第38巻 第5号

Files in This Item:

File Description SizeFormat
KU-1100-19890131-01.pdf674.88 kBAdobe PDF
View/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback Terms and Conditions of Use PAGE TOP